i have chronic daily headaches and have been on opioid. i am currently on norco and yt doctor seems to think that compazine or phenergan will help. according to him they are useful with migraines. i dont have migraines or nausea and want to know if anyone has taken compazine or phenergan for headaches and if so did it help. i am afraid of the side effects.
Sounds like you are having some rebound headaches from being on opiates. Compazine/Phenergan can help sometimes but you need to slow down on the opiates first to even notice a difference. If you don't slow down on the opiates you will not notice a change in the headaches at all, they will keep coming and eventually get stronger too. Give the Compazine a shot if it doesn't help after slowing the opiates then switch to the Phenergan. The Compazine is actually pretty good I have tried it for various types of headaches. It can even help you in slowing down the opiates because it will control the nausea from the withdrawel. Good luck and let me know how you do.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2010 • 12 answers
Posted 29 Jun 2011 • 1 answer
Posted 30 May 2012 • 4 answers
Posted 7 Mar 2013 • 11 answers
Posted 25 Jan 2015 • 1 answer